Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Cobordism for Poincaré duality groups


Authors: Robert Bieri and Beno Eckmann
Journal: Bull. Amer. Math. Soc. 82 (1976), 137-139
MSC (1970): Primary 18H10, 57B10, 20J05, 57A70, 57C20
DOI: https://doi.org/10.1090/S0002-9904-1976-13995-X
MathSciNet review: 0393197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 57B10, 20J05, 57A70, 57C20

Retrieve articles in all journals with MSC (1970): 18H10, 57B10, 20J05, 57A70, 57C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13995-X